C-scattered and paracompact spaces

Rastislav Telgársky

Fundamenta Mathematicae (1971)

  • Volume: 73, Issue: 1, page 59-74
  • ISSN: 0016-2736

How to cite


Telgársky, Rastislav. "C-scattered and paracompact spaces." Fundamenta Mathematicae 73.1 (1971): 59-74. <http://eudml.org/doc/214394>.

author = {Telgársky, Rastislav},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {59-74},
title = {C-scattered and paracompact spaces},
url = {http://eudml.org/doc/214394},
volume = {73},
year = {1971},

AU - Telgársky, Rastislav
TI - C-scattered and paracompact spaces
JO - Fundamenta Mathematicae
PY - 1971
VL - 73
IS - 1
SP - 59
EP - 74
LA - eng
UR - http://eudml.org/doc/214394
ER -

Citations in EuDML Documents

  1. Francisco Gallego Lupiañez, α -paracompact subsets and well-situated subsets
  2. Hidenori Tanaka, Σ -products of paracompact Čech-scattered spaces
  3. Aarno Hohti, On supercomplete uniform spaces. II
  4. Sachio Higuchi, Hidenori Tanaka, Covering properties in countable products, II
  5. Melvin Henriksen, Robert M. Raphael, Grant R. Woods, SP-scattered spaces; a new generalization of scattered spaces
  6. Aarno Hohti, Zi Qiu Yun, Countable products of Čech-scattered supercomplete spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.